MAUDE Adverse Event Report: FLEXICARE MEDICAL LTD. BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 0; LARYNGOSCOPE, RIGID

FLEXICARE MEDICAL LTD. BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 0; LARYNGOSCOPE, RIGID
Model Number 040-06-0401U
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The thickness of the blade made inserting the endotracheal tube (ett) much more difficult, so that it took multiple attempts.There was blood in the mouth and the only way i could get the ett past the blade was to insert it down the center of the track in the blade, which made the intubation blind.

Brand Name
BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 0
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
FLEXICARE MEDICAL LTD.
15281 barranca pkwy, unit d
irvine CA 92618
MDR Report Key20863220
Report Number20863220
Device Sequence Number8838797
Product Code CCW
UDI-Device Identifier05055788773306
UDI-Public(01)05055788773306
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
Report Date (Section F) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number040-06-0401U
Device Catalogue Number040-06-0401U
Device Lot Number2404 02232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/30/2024